# SDR USAA20090602SB093

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI-OUT, CREW REPORTED THE EMERGENCY EXIT LIGHTS OVER SEAT ROWS 22DEF ILLUMINATED.  MAINTENANCE FOUND THE BATTERY PACK ASSEMBLY M1137 SHORTED.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY PER MM 33-51-02.  OPERATIONAL CHECK NORMAL.
